Asawer Al- Aadhami
Asawer Al- Aadhami
University of Baghdad, College of Science
Подтвержден адрес электронной почты в домене sc.uobaghdad.edu.iq - Главная страница
Название
Процитировано
Процитировано
Год
(σ, τ)-derivations on Jordan ideals
AD Hamd
Scientia Magna 5 (3), 112-117, 2009
2*2009
Presentations for singular wreath products
YY Feng, A Al-Aadhami, I Dolinka, J East, V Gould
Journal of Pure and Applied Algebra 223 (12), 5106-5146, 2019
2019
On Right (σ,τ)- Derivation of Prime Rings
AD Hamdi
Iraqi Journal of Science 54 (4), 944-947, 2013
2013
RIGHT (σ,τ)-DERIVATIONS ON LEFT IDEALS
AD Hamdi
Iraqi Journal of Science 53 (3), 608-611, 2012
2012
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–4